# SDR DHL2003741540

- Difficulty date: March 25, 2003
- Submitted: April 19, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, EMPENNAGE INT'R STRUCTURE VERTICAL FIN HAS CRACK AT STR 8L FIN STA 133.8 AT THRU BOLT ATTACH ANGLE TO CHORD ANGLE.  CUT OUT DAMAGED AREA DIM 7.75 INCH AND FABRICATED FILLER AND 2 EACH REPAIR ANGLES FROM BAC 1517-1367 PO 3077124 FILLER DIM 7.75 INCH EACH ANGLES DIM 20 INCHES LONG AND RADIUS FILLER FROM BAC 15-12-3398.  PO 9912746 DIM 20 X 1 INCH ALL IAW B-727 SRM 55-30-4 FIG 1 AND 55-30-2 FIG 2.  PART TREATED WITH ALODINE, PRIMED IAW B-727 SRM 51-10-2.  INSTALLED STR REPAIR AT 8L FIN STA 133.8 IAW B-727 SRM 55-30-4 FIG 1 AND 55-30-2 FIG 2.
